Une classe d'espaces de Banach réticulés.

Alain Goullet de Rugy

Mathematische Zeitschrift (1975)

  • Volume: 144, page 217-238
  • ISSN: 0025-5874; 1432-1823

How to cite


Rugy, Alain Goullet de. "Une classe d'espaces de Banach réticulés.." Mathematische Zeitschrift 144 (1975): 217-238. <http://eudml.org/doc/172256>.

author = {Rugy, Alain Goullet de},
journal = {Mathematische Zeitschrift},
pages = {217-238},
title = {Une classe d'espaces de Banach réticulés.},
url = {http://eudml.org/doc/172256},
volume = {144},
year = {1975},

AU - Rugy, Alain Goullet de
TI - Une classe d'espaces de Banach réticulés.
JO - Mathematische Zeitschrift
PY - 1975
VL - 144
SP - 217
EP - 238
UR - http://eudml.org/doc/172256
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.